JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZED CULLEN NUMBERS WITH THE LEHMER PROPERTY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZED CULLEN NUMBERS WITH THE LEHMER PROPERTY
Kim, Dae-June; Oh, Byeong-Kweon;
  PDF(new window)
 Abstract
We say a positive integer n satisfies the Lehmer property if divides n - 1, where is the Euler`s totient function. Clearly, every prime satisfies the Lehmer property. No composite integer satisfying the Lehmer property is known. In this article, we show that every composite integer of the form $D_{p,n}
 Keywords
Euler`s totient function;generalized Cullen number;Lehmer property;
 Language
English
 Cited by
1.
Pell numbers with the Lehmer property, Afrika Matematika, 2017, 28, 1-2, 291  crossref(new windwow)
 References
1.
J. Cilleruelo and F. Luca, Repunit Lehmer numbers, Proc. Edinb. Math. Soc. (2) 54 (2011), no. 1, 55-65.

2.
G. L. Cohen and P. Hagis Jr., On the number of prime factors of n if ${\phi}(n)|(n-1)$, Nieuw.Arch. Wisk. (3) 28 (1980), no. 2, 177-185.

3.
J. M. Grau Ribas and F. Luca, Cullen numbers with the Lehmer property, Proc. Amer. Math. Soc. 140 (2012), no. 1, 129-134.

4.
C. Hooley, Applications of Sieve Methods to the Theory of Numbers, Cambridge Tracts in Mathematics, No. 70. Cambridge University Press, Cambridge-New York-Melbourne, 1976.

5.
D. H. Lehmer, On Euler's totient function, Bull. Amer. Math. Soc. 38 (1932), no. 10, 745-757. crossref(new window)

6.
F. Luca, Fibonacci numbers with the Lehmer property, Bull. Pol. Acad. Sci. Math. 55 (2007), no. 1, 7-15. crossref(new window)